MathSciNet Relay Station
MathSciNet bibliographic data
MR2669786 60J80 (60J65)
Berestycki, J.; Brunet, É.; Harris, J. W.; Harris, S. C. The almost-sure population growth rate in branching Brownian motion with a quadratic breeding potential. Statist. Probab. Lett. 80 (2010), no. 17-18, 1442–1446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement